# SDR ASAA2017083021897

- Difficulty date: August 30, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,874 hours, 11,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 986 LEFT SIDE UPPER SURFACE O/B HAS CORROSION AT DOME NUT. GROUNDED - YES. REMOVED CORROSION IAW SRM 51-10-02, ORIG MAT .150" IAW SRM 53-70-51 TABLE 6, FIG 6, LOSS .055" OF MAT, REMAINING MAT .095" FOUND TO BE BEYOND LIMITS IAW SRM 53-70-51-1A. REPAIRED TCAP 986 FLOORBEAM UPPER SURFACE, LEFT SIDE IAW SRM 53-00-51, REPAIR 1.
